# SDR V0XR20130822J0210

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1036
- Part time: 21,174 hours, 14,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FS 1036, LBL 27.  REMOVED CORRODED PORTION OF FLOORBEAM AND REPAIRED IAW REO 670-53-00-029, REV. A.
